MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.22.16.1504.33693

Медицинская библиотека · Pharmacotherapy · 2002

Seizures and extrapyramidal symptoms in a patient with Tourette's syndrome, Asperger's syndrome, and multiple sclerosis treated with interferon beta-1a and clomipramine.

Dubisar Beth M, Stoner Steven C, Khan Rintu, Farrar Cynthia D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Seizure activity is a known complication associated with multiple sclerosis; however, it may also result from side effects of the treatments for the disease. A 21-year-old man with Tourette's syndrome, pedophilia, Asperger's syndrome, and multiple sclerosis experienced seizures after receiving therapy with interferon beta-1a. Adjustments in his drug regimen led to the discovery of pseudoparkinsonism and other extrapyramidal symptoms. This case report illustrates how pharmacodynamic properties of drugs can complicate the treatment of neurologic disorders. Clinicians must be aware of the delicate balance between the signs and symptoms of disease states and the effects of drugs.

Для цитирования: Dubisar Beth M, Stoner Steven C, Khan Rintu, Farrar Cynthia D. Seizures and extrapyramidal symptoms in a patient with Tourette's syndrome, Asperger's syndrome, and multiple sclerosis treated with interferon beta-1a and clomipramine.. Pharmacotherapy. 2002. DOI: 10.1592/phco.22.16.1504.33693.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.